MathSciNet Relay Station
MathSciNet bibliographic data
MR1741759 (2000m:34100) 34C60 (34B18 92D25)
Logan, Roger Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates. Differential Integral Equations 10 (1997), no. 5, 929–945.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement